City Research Online

Items where Author is "Vidunas, R."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Vidunas, R. and He, Y. ORCID: 0000-0002-0787-8380 (2020). Genus one Belyi maps by quadratic correspondences. International Journal of Mathematics, 31(5), 2050034.. doi: 10.1142/S0129167X20500342

Vidunas, R. and He, Y. ORCID: 0000-0002-0787-8380 (2018). Composite genus one Belyi maps. Indagationes Mathematicae, 29(3), pp. 916-947. doi: 10.1016/j.indag.2018.02.001

This list was generated on Thu Aug 6 05:06:29 2020 UTC.